Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 241, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2015, 10:44 PM MDT for Arthur County, Garden County, Grant County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2015, 10:44 PM MDT (04:44 UTC)
- Expired
- Jul 27, 2015, 11:30 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Garden County, NE, Grant County, NE
The radar
The North Platte radar (KLNX), 120 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 11:00 PM MDT | HAIL 1 | 11 Nnw Arthur, NE | |
| Jul 27, 11:15 PM MDT | TSTM WND GST 60 | 11 Nnw Arthur, NE | WINDS LAST ABOUT 15 MINUTES AND TREES WERE BENDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2221 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
764
WUUS53 KLBF 280444
SVRLBF
NEC005-069-075-280530-
/O.NEW.KLBF.SV.W.0241.150728T0444Z-150728T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 PM MDT MON JUL 27 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN WEST CENTRAL NEBRASKA...
NORTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
NORTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1130 PM MDT
* AT 1044 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
SOUTHEAST OF CRESCENT LAKE NWR...OR 18 MILES NORTHEAST OF
OSHKOSH...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
GRANT...NORTHERN ARTHUR AND NORTHEASTERN GARDEN COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...THREE MILE LAKE...COGILL
LAKE...PRATT LAKE...VELMA...BOURQUIM HILL...SAND PUDDIN LAKE...
DULUTH...ADAMS FLATS...RACKETT AND JENSEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4148 10223 4174 10237 4208 10159 4155 10145
TIME...MOT...LOC 0444Z 245DEG 41KT 4163 10216
HAIL...1.25IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
770
WWUS53 KLBF 280518
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1118 PM MDT MON JUL 27 2015
NEC069-280528-
/O.CAN.KLBF.SV.W.0241.000000T0000Z-150728T0530Z/
GARDEN NE-
1118 PM MDT MON JUL 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARDEN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4208 10159 4155 10145 4150 10198 4174 10198
4174 10206 4187 10207
TIME...MOT...LOC 0518Z 270DEG 41KT 4205 10164 4170 10179
$$
NEC005-075-280530-
/O.CON.KLBF.SV.W.0241.000000T0000Z-150728T0530Z/
GRANT NE-ARTHUR NE-
1118 PM MDT MON JUL 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR GRANT AND NORTHERN ARTHUR COUNTIES...
AT 1118 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WHITMAN TO 10 MILES NORTHWEST OF ARTHUR...MOVING
EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
GRANT AND NORTHERN ARTHUR COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...JENSEN LAKE...THREE MILE LAKE...COGILL LAKE...HAYTHORN
LAKE...PRATT LAKE...VELMA...SPRING VALLEY LAKE...LENA...SWEDE LAKE
AND SAND PUDDIN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 10159 4155 10145 4150 10198 4174 10198
4174 10206 4187 10207
TIME...MOT...LOC 0518Z 270DEG 41KT 4205 10164 4170 10179
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR326
WWUS53 KLBF 280525
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 PM MDT MON JUL 27 2015
NEC005-075-280534-
/O.EXP.KLBF.SV.W.0241.000000T0000Z-150728T0530Z/
GRANT NE-ARTHUR NE-
1125 PM MDT MON JUL 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR GRANT AND NORTHERN ARTHUR
COUNTIES WILL EXPIRE AT 1130 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4208 10159 4155 10145 4150 10198 4174 10198
4174 10206 4187 10207
TIME...MOT...LOC 0523Z 245DEG 41KT 4205 10164 4170 10179
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 10:39 PM MDT, 5 minutes earlier.
Area forecast discussion, Jul 27, 10:39 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1139 PM CDT MON JUL 27 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 330 PM CDT MON JUL 27 2015 PRIMARY FORECAST CONCERN IN THE SHORT TERM DEALS WITH CONVECTIVE CHANCES LATE THIS AFTERNOON INTO THE OVERNIGHT. A SECONDARY CONCERN IS THE PASSAGE OF A COLD FRONT...WHICH WILL PROVIDE FOR COOLER...AND DRIER CONDITIONS. FORECAST CONFIDENCE WITH THE CONVECTIVE CHANCES ARE NOT AS HIGH AS ONE WOULD HOPE...ESPECIALLY GIVEN THE RECENT PERFORMANCE OF THE SHORT TERM MODELS. THAT BEING SAID...THE 12Z NAM WITH SUPPORT FROM THE LATEST RAP AND SEVERAL RUNS OF THE HRRR INDICATE TWO FAVORED AREAS FOR DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING. THE FIRST IS ALONG A DRYLINE PUSH ACROSS NORTHEAST COLORADO. CURIOUS HOWEVER AS TO WHY THE MODEL IS SO AMBITIOUS WITH THE NORTHEASTWARD EXTEND OF INITIAL CONVECTION INTO SOUTHWEST NEBRASKA...BUT ON FURTHER INVESTIGATION...THE MODEL SEEMS TO BE KEYING ON A SOUTHWEST TO NORTHEAST LINE OF H7 FRONTOGENESIS EXTENDING INTO THE AREA. REGARDLESS THE LATEST MESOSCALE ANALYSIS SHOWS AN ENHANCED AREA OF DEEP LAYER MOISTURE CONVERGENCE ACROSS NORTHWEST KANSAS YIELDING SUPPORT TO THE CONVECTIVE INITIATION IN THE VICINITY OF THE TRI- STATE REGION. INSTABILITY IN THIS AREA IS SIGNIFICANT...BUT DEEP LAYER SHEAR IS LACKING. STORMS MAY HAVE TROUBLE INITIALLY...BUT AS A LLJ STRENGTHENS...CELLS SHOULD GROW UPSCALE INTO A EAST NORTHEAST PROPAGATING MCS. AM CONCERNED WITH THE HEAVY RAIN THREAT AT THIS POINT AS BUFR SOUNDINGS SHOW NEAR RECORD PWATS AT KLBF BEFORE STORM INITIATION...AND STORM MOTIONS OF 15KTS OR SO. IF THE CONVECTIVE COMPLEX MATERIALIZES LATE EVENING TO OVERNIGHT...VERY HEAVY RAINFALL IS POSSIBLE ACROSS OUR SOUTH AS WARM CLOUD DEPTHS INCREASE OVER 11K FEET. THE SECOND AREA OF CONVECTIVE DEVELOPMENT APPEARS TO BE JUST UNDERWAY ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA AS THE DRY LINE/THETA GRADIENT MIXES EAST. HOWEVER THE MODELS SEEM TO HAVE STRUGGLED WITH THE AMOUNT OF MIXING TODAY...AND GIVEN NO OTHER DISCERNABLE FEATURES OF LOW-LEVEL CONVERGENCE AT THIS TIME...CONVECTIVE CHANCES ACROSS THE SANDHILLS LATE AFTERNOON ARE IN QUESTION. THE HRRR CONTINUES TO BE FIXED ON A SOLUTION HOWEVER OF CONVECTIVE CLUSTER/S/ SPREADING EAST WITH TIME ACROSS MUCH OF THE SANDHILLS AND NORTHERN NEBRASKA. THE HRRR PICKED UP ON THIS SOLUTION EARLY...AND DID WELL WITH LAST NIGHTS CONVECTION...SO WILL HEAVILY CONSIDER THE GUIDANCE FOR THIS EVENING. EFFECTIVE BULK SHEAR IS LACKING AS OF NOW ACROSS THE SANDHILLS...BUT SLOWLY INCREASES OVER THE NEXT 6 HOURS...WITH SIGNIFICANT CAPE IN PLACE. LARGE HAIL AND GUSTY WIND WILL ALSO BE POSSIBLE WITH THESE CONVECTIVE STORMS. COLD FRONT ARRIVES DRY ASSUMING THE CONVECTION PLAYS OUT AS INDICATED ABOVE...STABLE AND COOLER CONDITIONS WILL FOLLOW FOR TUESDAY. WILL NEED TO MONITOR RH VALUES DURING PEAK HEATING ON TUESDAY ACROSS ZONES 204 AND 210...AS READINGS ARE SHOWN TO FALL BELOW 20 PERCENT. FUELS HOWEVER ARE NOT SUSCEPTIBLE TO LARGE FIRE GROWTH. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 330 PM CDT MON JUL 27 2015 TUESDAY NIGHT...AS SURFACE HIGH PRESSURE BUILDS INTO WESTERN NEBRASKA...CLEAR SKIES...LOWER SURFACE DEWPOINTS IN THE LOW TO MID 40S WILL RESULT IN A RELATIVELY COOL NIGHT. LOWS FROM THE UPPER 40S ERN PNHDL WITH LOWER TO MID 50S MUCH OF WESTERN NEBRASKA. DRY CONDITIONS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT WITH SURFACE HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. WITH DEWPOINTS WEDNESDAY ONLY IN THE MID TO UPPER 40S AND HIGHS AROUND 85...THIS WILL RESULT IN AFTERNOON RELATIVE HUMIDITY FALLING TO ABOUT 25 PERCENT. MOISTURE WILL RETURN TO THE CENTRAL HIGH PLAINS INCLUDING WRN NEBR ON THURSDAY. BY AFTERNOON...ISOLATED TSTMS ARE POSSIBLE MAINLY WEST OF VALENTINE THROUGH NORTH PLATTE THEN LINGER INTO THURSDAY NIGHT ACROSS THE SRN HALF OF THE FA. ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE FRIDAY THROUGH MONDAY WITH NWRLY FLOW PERSISTING ALOFT. LOW LEVEL MOISTURE IS FORECAST TO RESIDE ACROSS THE AREA ONCE AGAIN. TEMPERATURES WILL RANGE FROM NEAR 90 THURSDAY THEN UPPER 80S TO LOWER 90S FRIDAY THROUGH MONDAY. MEDIUM RANGE MODELS AGREE ON A HUDSON BAY LOW PERSISTING WITH AN UPPER RIDGE REMAINING ACROSS THE DESERT SOUTHWEST. THIS WOULD BRING THE POTENTIAL FOR BELOW NORMAL TEMPERATURES TO THE GREAT LAKES REGION...WHILE NORMAL TEMPERATURES WOULD RESIDE ACROSS THE CENTRAL PLAINS INCLUDING WESTERN NEBRASKA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1132 PM CDT MON JUL 27 2015 A LINE OF THUNDERSTORMS IS MOVING EAST ALONG A COLD FRONT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS EVENING. THESE STORMS ARE LOCATED IN BETWEEN VTN AND LBF...AND CONFIDENCE IS LOW THAT THEY WILL IMPACT EITHER ONE OF THE TAF SITES. SO HAVE NOT INCLUDED ANY MENTION FOR TSTMS AT THE TERMINALS...BUT CANNOT COMPLETELY RULE OUT. OTHERWISE WINDS WILL SHIFT TO THE NORTHWEST AS A COLD FRONT MOVES ACROSS THE AREA...WITH LOCAL GUSTS APPROACHING 30 KTS AT SOME LOCATIONS DURING THE DAY TUESDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...ROBERG AVIATION...TAYLOR
Hazardous weather outlook, Jul 27, 2:29 PM MDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT MON JUL 27 2015 ...FOR TYPO... NEZ004>010-022>029-035>038-056>059-069>071-094-282030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CDT MON JUL 27 2015 /229 PM MDT MON JUL 27 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON OVER THE EASTERN PANHANDLE AND SOUTHWESTERN NEBRASKA ALONG A SURFACE BOUNDARY...AND THEN MOVE EAST THROUGHOUT THE NIGHTTIME HOURS. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER...HEAVY RAINFALL COULD ALSO BECOME A THREAT GIVEN THE SLOW STORM NATURE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GENERAL THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MOLDAN
In the hours before
Local storm report, Jul 27, 9:09 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL LAKESIDE 42.06N 102.46W
07/27/2015 E1.50 INCH SHERIDAN NE PUBLIC
&&
MASEKLocal storm report, Jul 27, 9:19 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 6 SE ELLSWORTH 42.00N 102.20W
07/27/2015 M60 MPH GARDEN NE PUBLIC
MEASURED 60 MPH WIND GUST WITH A DAVIS UNIT.
&&
MASEKLocal storm report, Jul 27, 9:30 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1030 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND GST HYANNIS 42.00N 101.76W
07/27/2015 E60 MPH GRANT NE TRAINED SPOTTER
TRAINED WEATHER SPOTTER ESTIMATED 60 MPH WINDS ON THE
WEST SIDE OF HYANNIS.
&&
MASEKSpecial weather statement, Jul 27, 9:46 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1046 PM CDT MON JUL 27 2015 NEZ005-023>025-035>037-094-280430- THOMAS NE-ARTHUR NE-LOGAN NE-WESTERN CHERRY NE-MCPHERSON NE- HOOKER NE-EASTERN CHERRY NE-GRANT NE- 1046 PM CDT MON JUL 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...HOOKER... NORTHEASTERN ARTHUR...SOUTHEASTERN CHERRY...WESTERN THOMAS... NORTHWESTERN LOGAN AND MCPHERSON COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... AT 1043 PM CDT /943 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG GUSTY WINDS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF HYANNIS TO NEAR WHITMAN TO 7 MILES NORTHWEST OF ARTHUR...AND MOVING EAST AT 50 MPH. THESE WINDS ARE BEING CAUSED BY THUNDERSTORMS TO THE WEST OF THE AREA. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... HIRE...CARR LAKE...SENECA...SEVENMILE HILL...BUCKTAIL...WEIR... MULLEN...SAND BEACH LAKE...GIANT HILL...KELSO...MARSH FLAT...SCHNICK LAKE...SHIMMONS LAKE...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER... HIGHWAY 97 CROSSING THE DISMAL RIVER...TRYON...BROWNLEE...NORWAY... EAST CODY LAKE AND FLATTS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 163 AND 209. HIGHWAY 92 BETWEEN MILE MARKERS 178 AND 212. HIGHWAY 97 BETWEEN MILE MARKERS 19 AND 87. HIGHWAY 83 BETWEEN MILE MARKERS 157 AND 174. LAT...LON 4234 10043 4141 10084 4155 10144 4233 10148 TIME...MOT...LOC 0343Z 265DEG 52KT 4222 10153 4203 10144 4180 10156 4166 10178 TAYLOR
Special weather statement, Jul 27, 10:40 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT MON JUL 27 2015
NEZ024-025-036-037-280530-
THOMAS NE-LOGAN NE-MCPHERSON NE-HOOKER NE-
1140 PM CDT MON JUL 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOOKER...THOMAS...
LOGAN AND MCPHERSON COUNTIES UNTIL 1230 AM CDT/1130 PM MDT/...
AT 1139 PM CDT /1039 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SENECA TO 12
MILES SOUTHWEST OF THEDFORD TO 14 MILES NORTH OF TRYON...AND MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SENECA...SAND BEACH LAKE...LOGAN...DIAMOND BAR LAKE...BROWN LAKE...
SCHNICK LAKE...GANDY...THEDFORD...SHIMMONS LAKE...SHANKLIN BLUFF...
STAPLETON...NATWICK...HOAGLAND...TRYON...HIGHWAY 83 CROSSING THE
DISMAL RIVER...NORWAY...TARBOZ LAKE...RINGGOLD...EAST CODY LAKE AND
FLATTS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 227.
HIGHWAY 92 BETWEEN MILE MARKERS 183 AND 245.
HIGHWAY 97 BETWEEN MILE MARKERS 19 AND 52.
HIGHWAY 83 BETWEEN MILE MARKERS 107 AND 156.
LAT...LON 4140 10026 4143 10135 4175 10137 4189 10085
4208 10084 4208 10028
TIME...MOT...LOC 0439Z 291DEG 30KT 4200 10073 4187 10076 4176 10098
MASEKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 47 min |
| Jul 27, 9:18 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 42 min |
| Jul 27, 9:46 PM MDT | Special Weather Statement | LBF | Hooker, McPherson | 44 min |
| Jul 27, 10:07 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 38 min |
| Jul 27, 10:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 38 min |
| Jul 27, 10:40 PM MDT | Special Weather Statement | LBF | Logan, McPherson, Thomas | 50 min |
| Jul 27, 11:00 PM MDT | Special Weather Statement | LBF | Hooker | 45 min |
| Jul 27, 11:09 PM MDT | Special Weather Statement | LBF | Sheridan | 51 min |
| Jul 27, 11:29 PM MDT | Special Weather Statement | LBF | Hooker | 31 min |
| Jul 27, 11:59 PM MDT | Special Weather Statement | LBF | Blaine, Brown, Hooker, Thomas | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.